On functions with conditions on the mean oscillation

Svante Janson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332440

Arkiv for Matematik, 14, (1), 189-196, 1975.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 234 downloads ] [ 0 comments ] [ Cited by 54 ]
@inproceedings{svante1975on,
  title={On functions with conditions on the mean oscillation},
  author={Svante Janson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458639689249},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={189-196},
  year={1975},
}
Svante Janson. On functions with conditions on the mean oscillation. 1975. Vol. 14. In Arkiv for Matematik. pp.189-196. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458639689249.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved